# SDR IPXA2017041616166

- Difficulty date: April 2, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 75,360 hours, 14,893 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: AJC755827
- Condition: Cracked
- Location: Nr 2 Eng Inlet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C,  NR 2 ENGINE INLET COWL LIP SKIN HAS 13 CRACKS.  REPAIRED THE INLET COWL LIP SKIN IAW SRM 54-10-01, REPAIR 4 .
